HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
051巻6号 (1964.6) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/3111

Files in This Item:

File Description SizeFormat
ronso0510600950.pdf283KbAdobe PDF
Download
Title: The Mathematical Theory of Optimal Processes by L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mischenko
Authors: 鍋谷, 清治
Issue Date: 1-Jun-1964
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 51
Issue: 6
Start Page: 747
End Page: 752
Description: 論文タイプ||書評
Language: jpn
DOI: 10.15057/3111
Text Version: publisher
Appears in Collections:051巻6号 (1964.6)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback